Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missing periods after the use of primolut pills. Side effect or pregnancy?

Hi. i married a month ago.My wife consumed Premolut -N pills during marriage as it was clashing with the marriage dates.She consumed premolut n from 1st feb to 10th feb. Her periods started on 12 th feb. Her next period was supposed to be on 12th march. Its 15th march now and still there are no signs of periods.What could be the cause.Is it becasue of pregnancy or the after effect of using premolut n pills? Pls help me out on th query
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for the query.

Primolut N is known to cause menstrual irregularity.
It is not a contraception.
There is possibility of your wife being pregnant.
I recommend her to get a urine pregnancy test done.
She can as well get a transvaginal ultrasound to rule out early pregnancy.
Hope this helps.
Dr Nilofer
Answered: Tue, 19 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor